RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. London Math. Soc., 2018, том 97, выпуск 2, страницы 149–169 (Mi jlms4)  

On the Hausdorff dimension of minimal interval exchange transformations with flips

Alexandra Skripchenkoab, Serge Troubetzkoyc

a Laboratory of Algebraic Geometry and Its Applications, Faculty of Mathematics, National Research University Higher School of Economics, Moscow, Russia
b Centre for Advanced Studies, Skolkovo Institute of Technology, Skolkovo Innovation Center, Moscow, Russia
c Aix Marseille University, CNRS, Marseille, France, Marseille, cedex 9, France

Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00053
APEX ‘Systèmes dynamiques: Probabilités et Approximation Diophantienne PAD’
The first author was partially supported by RSF grant, project 14-21-00053 dated 8 November 2014. The second author graciously acknowledges the support of Région Provence-Alpes-Côtes d'Azur; project APEX ‘Systèmes dynamiques: Probabilités et Approximation Diophantienne PAD’.


DOI: https://doi.org/10.1112/jlms.12099


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jlms4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018